IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ICSS Conf / Next ICSS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Koji Nakao (KDDI/NICT)
Vice Chair Masakatsu Morii (Kobe Univ.), Yuu Miyake (KDDI Labs.)
Secretary Naoto Sone (Naruto Univ.), Shiho Moriai (Sony)
Assistant Daisuke Inoue (NICT)

Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Yuji Oie (Kyushu Inst. of Tech.)
Vice Chair Motonori Nakamura (NII), Keisuke Ishibashi (NTT), Katsuyoshi Iida (Tokyo Inst. of Tech.)
Secretary Toyokazu Akiyama (Kyoto Sangyo Univ.), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masashi Eto (NICT), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.)

Conference Date Thu, Jun 17, 2010 13:00 - 17:30
Fri, Jun 18, 2010 10:00 - 15:25
Topics Internet Security, etc. 
Conference Place  
Sponsors Academic Center for Computing and Media Studies, Kyoto University
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jun 17 PM 
13:00 - 14:45
  13:00-13:05 Opening Address ( 5 min. )
(1) 13:05-13:30 Visualizing Gumblar infected machines by Analysis of Network Traffic IA2010-1 ICSS2010-1 Hirokazu Kaneko, Takahiro Matsuki, Yuu Arai (LAC)
(2) 13:30-13:55 A data screening technique for network log data by frequent sequential pattern mining IA2010-2 ICSS2010-2 Hisashi Tsuruta, Takayoshi Shoudai, Jun'ichi Takeuchi (Kyushu Univ./ISIT)
(3) 13:55-14:20 Automatic OEP Finding Method for Malware Unpacking IA2010-3 ICSS2010-3 Yuhei Kawakoya, Makoto Iwamura, Mitsutaka Itoh (NTT)
(4) 14:20-14:45 How to Identify Code Region after Detecting Entry Point of Malware IA2010-4 ICSS2010-4 Makoto Iwamura, Mitsutaka Itoh (NTT/Waseda Univ.), Yoichi Muraoka (Waseda Univ.)
  -  
  14:45-14:55 Break ( 10 min. )
Thu, Jun 17 PM 
14:55 - 16:35
(5) 14:55-15:20 Anonymous Communication Protocol for Encouraging to Report Problems in Social Groups and Its Evaluation using Game Theory IA2010-5 ICSS2010-5 Kohei Sugiyama, Masaki Fukushima, Teruyuki Hasegawa (KDDI Labs.)
(6) 15:20-15:45 Proposal and Consideration for An Anonymity Method for Widespred High-Speed Incident Analysis System(II) IA2010-6 ICSS2010-6 Ryoichi Isawa (CRYPTO), Masakatu Morii (Kobe Univ.), Sadako Takasuka (CRYPTO), Koji Nakao (NICT)
(7) 15:45-16:10 Implementation and its Evaluation of A Secure One-Time Passoword Method against the Stolen-Verifier Attack IA2010-7 ICSS2010-7 Tatsuya Takehisa (JDC), Ryoichi Isawa (Crypto), Masakatu Morii (Kobe Univ.)
(8) 16:10-16:35 iAuth: Yet Another HTTP Authentication Framework Integrated into HTML Forms IA2010-8 ICSS2010-8 Takeru Inoue, Yohei Katayama, Hiroshi Sato, Noriyuki Takahashi (NTT)
  -  
  16:35-16:45 Break ( 10 min. )
Thu, Jun 17 PM 
16:45 - 17:30
(9) 16:45-17:30 [Invited Talk]
*
Hiromitsu Takagi (AIST)
  -  
  17:30-17:40 ( 10 min. )
  18:00-20:00 Reception Party ( 120 min. )
Fri, Jun 18 AM 
10:00 - 11:15
(10) 10:00-10:25 Scalable and User-friendly Access Control Mechanism for Distirubted File System IA2010-9 ICSS2010-9 Jumpei Arakawa, Koichi Sasada (Univ. of Tokyo.), Ikuo Takeuchi
(11) 10:25-10:50 A Vision of the Open Mobile Communication System with All Stratum Virtualization IA2010-10 ICSS2010-10 Nao Kawanishi (ATR), Ahmad Kamil Abdul Hamid (The Univ. of Tokyo), Yoshimasa Miyamori, Atsushi Kusuda (ATR), Yoshihiro Kawahara (The Univ. of Tokyo), Masayoshi Ohashi (ATR), Tohru Asami (The Univ. of Tokyo)
(12) 10:50-11:15 A study on security threats to Android devices IA2010-11 ICSS2010-11 Ei Shimamura, Masaya Yamagata (NEC)
  -  
  11:15-13:00 Lunch Break ( 105 min. )
Fri, Jun 18 PM 
13:00 - 13:45
(13) 13:00-13:45 [Invited Talk]
* IA2010-12 ICSS2010-12
Itsuro Nishimoto (LAC)
  -  
  13:45-13:55 Break ( 10 min. )
Fri, Jun 18 PM 
13:55 - 15:25
(14) 13:55-14:20 An Empirical Investigation of Gumblar Evolution IA2010-13 ICSS2010-13 Mitsuaki Akiyama, Kazumichi Sato, Makoto Iwamura, Mitsutaka Itoh (NTT Corp.)
(15) 14:20-14:45 A Life-cycle Monitoring Method of Malware Download Sites for Websites IA2010-14 ICSS2010-14 Takeshi Yagi, Naoto Tanimoto, Takeo Hariu, Mitsutaka Itoh (NTT Corp.)
(16) 14:45-15:10 Hard-wired Shellcode Detection Algorithm
-- trial implementations on FPGA and ASIC --
IA2010-15 ICSS2010-15
Hiroki Nogawa, Fuminori Adachi, Yasumitsu Tsujino, Seiji Moriya, Kazunori Saito (Secureware)
  -  
  15:10-15:25 Closing ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.

Contact Address and Latest Schedule Information
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yutaka Miyake (KDDI R&D Laboratories, Inc.)
TEL: +81-49-278-7367, FAX: +81-49-278-7510
E-: is-qst 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 


Last modified: 2010-05-29 20:08:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   Prev ICSS Conf / Next ICSS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan